Home About us Current issue Back issues Submission Instructions Advertise Contact Login   

Search Article 
  
Advanced search 
 
Saudi Journal of Kidney Diseases and Transplantation
Users online: 233 Home Bookmark this page Print this page Email this page Small font sizeDefault font size Increase font size 

    Article Cited by others

LETTER TO THE EDITOR

Panniculitis associated with steroid use

Bagga Arvind, Sethi Sidharth Kumar, Sharma Alok

Year : 2010| Volume: 21| Issue : 3 | Page no: 539-541

   This article has been cited by
 
1 Poststeroid panniculitis: A rare complication of systemic corticosteroid therapy
Peralta, L. and Morais, P. and Trindade, E. and Barreto, F. and Canelhas, Á. and Amil, J.
Cutaneous and Ocular Toxicology. 2012; 31(2): 164-166
[Pubmed]  [Google Scholar]
2 Poststeroid panniculitis in an adult
De-Andrés-Del-Rosario, A. and Verea-Hernando, M.M. and Yebra-Pimentel, M.T. and Rosende-Maceiras, L. and Piñeyro-Molina, F. and Capdevila, E.F.
American Journal of Dermatopathology. 2011; 33(7): e77-e80
[Pubmed]  [Google Scholar]

 

Read this article